Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Sitagliptin-associated drug reaction with eosinophilia and systemic symptoms (dress): a case report

  • At: 2014 FIP Congress in Bangkok (Thailand)
  • Type: Poster
  • By: YU, Jarlee (ChangGung Memorial Hospital, Taipei, Pharmacy, Taipei, China Taiwan)
  • Co-author(s): Cheng, Chi-Yuan (ChangGung Memorial Hospital, Taipei, Taipei, China Taiwan)
    Chung, Wen-Hung (ChangGung Memorial Hospital, Taipei, Taipei, China Taiwan)
    Tsai, Tzu-Cheng (ChangGung Memorial Hospital, Taipei, Taipei, China Taiwan)
    Chen, Wei-Li (ChangGung Memorial Hospital, Taipei, Taipei, China Taiwan)
    Deng, Shin-Tarng (ChangGung Memorial Hospital, Taipei, Taipei, China Taiwan)
  • Abstract:

    Sitagliptin, a dipeptidyl peptidase 4 (DPP-4) inhibitor, was approved for the treatment of type 2 diabetes mellitus (DM). Hypersensitivity reactions have been reported during post-marketing surveillance of sitagliptin. We report a rare case of sitagliptin-associated drug reaction with eosinophilia and systemic symptoms (DRESS). This was a case of..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses